# SDR AALA201710049009

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,140 hours, 10,864 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL SHOWING SLIDE BOTTLE PRESSURE DOOR 2R. SERVICED 2R DOOR EMERGENCY OPERATION CYLINDER IAW AMM.
